Third contribution to the ergodic/nonergodic critique: Reply to Davidson, part 2
Roderick O'Donnell
Journal of Post Keynesian Economics, 2016, vol. 39, issue 2, 145-171
Abstract:
This second part of my reply to Davidson (2015) discusses mathematical and statistical matters using a simple model of ergodicity whose properties do not match many of those asserted by ENE. It responds to Davidson's counterarguments against pre-infinity indeterminacy, examines the works of Billingsley, Uffink, and Malinvaud as cited by Davidson, and then turns to important methodological issues. As in Part 1 of my reply, Davidson's rejoinder helps make the critique stronger, deeper, and more relevant.
Date: 2016
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/01603477.2016.1169431 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:mes:postke:v:39:y:2016:i:2:p:145-171
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/MPKE20
DOI: 10.1080/01603477.2016.1169431
Access Statistics for this article
More articles in Journal of Post Keynesian Economics from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().